# SDR DALA2018010700112

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON LONGERON 28L,  BS 1338.  THE LONGERON WAS REPAIRED IAW SRM 53-02, FIG 18.
